# SDR SWAA2023010587801

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,007 hours, 34,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOORWAY LINING AND ESCAPE EMERGENCY LIGHTS INOPERATIVE.   R & R EMERGENCY LIGHT BATTERY PACK M1674 IAW AMM 33-51-06. OPS CHECK GOOD.
